# SDR 2007UALA03014

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 54,237 hours, 29,507 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

FLOOR PROXIMITY LIGHTING INOP FROM ROW 16 AFT TO AFT GALLEY.  CLEANED & DRIED PROXIMITY LIGHTS.  TESTED GOOD.
